# SDR SWAA2021081599235

- Difficulty date: July 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACED SHIELD AT FCB BS420-BS440 RBL 23 WL157 IAW SRM 51-40-02 AND DWG 143A8126 59899U 16JUL20
